Coulomb, J. (1938) Sur la théorie des caustiques. Journal de Physique et le Radium, 9 (5). 178-184 doi:10.1051/jphysrad:0193800905017800
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Sur la théorie des caustiques | ||
Journal | Journal de Physique et le Radium | ||
Authors | Coulomb, J. | Author | |
Year | 1938 | Volume | 9 |
Issue | 5 | ||
Publisher | EDP Sciences | ||
DOI | doi:10.1051/jphysrad:0193800905017800 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7883024 | Long-form Identifier | mindat:1:5:7883024:6 |
GUID | 0 | ||
Full Reference | Coulomb, J. (1938) Sur la théorie des caustiques. Journal de Physique et le Radium, 9 (5). 178-184 doi:10.1051/jphysrad:0193800905017800 | ||
Plain Text | Coulomb, J. (1938) Sur la théorie des caustiques. Journal de Physique et le Radium, 9 (5). 178-184 doi:10.1051/jphysrad:0193800905017800 | ||
In | (1938) Journal de Physique et le Radium Vol. 9 (5) EDP Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |